Jump to content
CrazyBoards.org

Trouble breathing on lamictal


Recommended Posts

Im starting lamictal again, and in the past I would feel like I was suffocating a few times a day. Most of the time i couldn't connect this feeling to anxiety, as it would come up during moments when I was totally relaxed. For example, while i was just sitting quietly and reading. The feeling of my airway tightening would last up to an hour and was very uncomfortable. This started happening after I increased to 75 mg and got worse up to 150mg. If this happens again, is it a side effect that is temporary? Has anyone else experienced this? Does it mean I should stop taking lamictal?

Thank you!

Link to comment
Share on other sites

My doctor knows lamictal caused this problem for me in the past, but she's more inclined to think it was anxiety. I usually don't get that symptom when having an anxiety attack though. I'm revisiting lamictal because other than the trouble breathing, it was one of the few meds that worked well for me without making me eat 4000+ calories a day. She said if the problem arises again, we could try keeping it at a lower dose. Another pdoc I saw before that said taking benadryl might help, but it makes me too sleepy.

Thanks guys!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...